How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10553
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I had catarac surgery two and a half weeks ago. I have had my one week check up. Everythin

Resolved Question:

I had catarac surgery two and a half weeks ago. I have had my one week check up. Everything looked good. My doctor prescribes eye drops for a total of four weeks. These drops cause pain in my eye and my eyelids swells.. Is there any reason to continue the drops, is there a risk in not continuing them. I am seeking a second opinion.
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Rick replied 5 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

What eye drop are you using and which ones are causing your problems?

Dr. Rick :

I see that you are offline. We can use the Q&A system to 'text message' each other. An email will be sent to each of us every time something is posted to this thread.


Expert:  Dr. Rick replied 5 years ago.
I am still here and looking forward to your response so we can continue to work on your question.
Customer: replied 5 years ago.
The medications are Prednisolone Acetate Opthalmic Suspension USP and Bromday
Expert:  Dr. Rick replied 5 years ago.
Of the two drops I would expect that it is the bromday that is causing your difficulty. At this point I believe you would be OK to stop using the bromday.

The Prednisolone acetate should be continued as it is helping to decrease inflammation that may still be present to some extent.

I would inform you surgeon that you have stopped using the Bromday, and why you stopped using it, at your next opportunity.

Does this make sense to you?

And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.

Let me know if there are there any other concerns or issues you would like to discuss on this topic.

Expert:  Dr. Rick replied 5 years ago.
I'd also use cold compresses and tear replacement drops to sooth your irritated eye and eyelid. Refresh is a good brand name of artificial tears although any of them would be fine.
Dr. Rick and other Eye Specialists are ready to help you

Related Eye Questions